Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The univariate closure conditions of all fully parallel planar robots derived from a single polynomial

Autor
Rojas, N.E.; Thomas, F.
Tipus d'activitat
Article en revista
Revista
IEEE journal of robotics and automation
Data de publicació
2013-06
Volum
29
Número
3
Pàgina inicial
758
Pàgina final
765
DOI
https://doi.org/10.1109/TRO.2013.2242376 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/19973 Obrir en finestra nova
Resum
The real roots of the univariate polynomial closure condition of a planar parallel robot determine the solutions of its forward kinematics. This paper shows how the univariate polynomials of all fully parallel planar robots can be derived directly from that of the widely known 3-RPR robot by simply formulating these polynomials in terms of distances and oriented areas. This is a relevant result because it avoids the case-by-case treatment that requires different sets of variable eliminations to ...
Citació
Rojas, N.E.; Thomas, F. The univariate closure conditions of all fully parallel planar robots derived from a single polynomial. "IEEE transactions on robotics", Juny 2013, vol. 29, núm. 3, p. 758-765.
Paraules clau
Forward Kinematics Planar Gough–stewart Platforms Planar Robots Position Analysis Polynomials Robot Kinematics
Grup de recerca
KRD - Cinemàtica i Disseny de Robots

Participants